# SDR SWAA2020031142340

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, AFT WET AREA, FLOOR PANEL 241ZF, UPPER FACE SHEET HAS DAMAGED/PULLED FIBERS.        REPAIRED UPPER SURFACE PLY ON FLOORBOARD 241ZF IAW SRM 53-00-50-2R-1, PG'S 1, 2, STEPS 3 (A-M).
